# SDR SWAA2013061717190

- Difficulty date: May 23, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 65C27356
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PYLON NUTPLATE SUPPORT FOR PANEL NR 57710L CRACKED.  R & R PANEL IAW SRM AND DWG.
